# SDR MASA97189

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78YV
- Make and model: Beech 1900D
- Aircraft serial: UE78
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Assy
- Part number: 10151416019
- Condition: Lack Of Lube
- Location: Passenger Door
- Component: 1294000321
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLG/PHX - FLT 5120 - CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN AFTER INSIDE HANDLE WAS LIFTED UP.  MAINTENANCE INSPECTED, CLEANED, AND LUBED CAMS AND POST.  OPS CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.  (X)
